\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Connecting orbits for families of Tonelli Hamiltonians

Abstract Related Papers Cited by
  • We investigate the existence of Arnold diffusion-type orbits for systems obtained by iterating in any order the time-one maps of a family of Tonelli Hamiltonians. Such systems are known as 'polysystems' or 'iterated function systems'. When specialized to families of twist maps on the cylinder, our results are similar to those obtained by Moeckel [20] and Le Calvez [15]. Our approach is based on weak KAM theory and is close to the one used by Bernard in [3] to study the case of a single Tonelli Hamiltonian.
    Mathematics Subject Classification: Primary: 37J50, 37J45; Secondary: 37J40, 70Hxx.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    V. I. Arnol'd, Instability of dynamical systems with many degrees of freedom, Dokl. Akad. Nauk SSSR, 156 (1964), 9-12.

    [2]

    Patrick Bernard, Connecting orbits of time dependent Lagrangian systems, Ann. Inst. Fourier (Grenoble), 52 (2002), 1533-1568.

    [3]

    _____, The dynamics of pseudographs in convex Hamiltonian systems, J. Amer. Math. Soc., 21 (2008), 615-669.doi: 10.1090/S0894-0347-08-00591-2.

    [4]

    George D. Birkhoff, Sur l'existence de régions d'instabilité en Dynamique, Ann. Inst. H. Poincaré, 2 (1932), 369-386.

    [5]

    _____, Sur quelques courbes fermées remarquables, Bull. Soc. Math. France, 60 (1932), 1-26.

    [6]

    Abed Bounemoura and Edouard Pennamen, Instability for a priori unstable Hamiltonian systems: A dynamical approach, Discrete Contin. Dyn. Syst., 32 (2012), 753-793.doi: 10.3934/dcds.2012.32.753.

    [7]

    Piermarco Cannarsa and Carlo Sinestrari, "Semiconcave Functions, Hamilton-Jacobi Equations, and Optimal Control," Progress in Nonlinear Differential Equations and their Applications, 58, Birkhäuser Boston, Inc., Boston, MA, 2004.

    [8]

    Chong-Qing Cheng and Jun Yan, Existence of diffusion orbits in a priori unstable Hamiltonian systems, J. Differential Geom., 67 (2004), 457-517.

    [9]

    _____, Arnold diffusion in Hamiltonian systems: A priori unstable case, J. Differential Geom., 82 (2009), 229-277.

    [10]

    X. CuiOn commuting Tonelli Hamiltonians: Time-periodic case, preprint, arXiv:1001.1324.

    [11]

    Xiaojun Cui and Ji Li, On commuting Tonelli Hamiltonians: Autonomous case, Journal of Differential Equations, 250 (2011), 4104-4123.doi: 10.1016/j.jde.2011.01.020.

    [12]

    Albert Fathi, Weak KAM Theorem and Lagrangian dynamics, Preliminary version number 10 - version 15, June, 2008.

    [13]

    Boris Hasselblatt and Anatole Katok, Principal structures, in "Handbook of Dynamical Systems," Vol. 1A, North-Holland, Amsterdam, (2002), 1-203.doi: 10.1016/S1874-575X(02)80003-0.

    [14]
    [15]

    Patrice Le Calvez, Drift orbits for families of twist maps of the annulus, Ergodic Theory Dynam. Systems, 27 (2007), 869-879.doi: 10.1017/S0143385706000903.

    [16]

    Jean-Pierre Marco, Modèles pour les applications fibrées et les polysystèmes, C. R. Math. Acad. Sci. Paris, 346 (2008), 203-208.doi: 10.1016/j.crma.2007.11.017.

    [17]

    John N. Mather, Action minimizing invariant measures for positive definite Lagrangian systems, Math. Z., 207 (1991), 169-207.doi: 10.1007/BF02571383.

    [18]

    _____, Variational construction of orbits of twist diffeomorphisms, J. Amer. Math. Soc., 4 (1991), 207-263.doi: 10.2307/2939275.

    [19]

    _____, Variational construction of connecting orbits, Ann. Inst. Fourier (Grenoble), 43 (1993), 1349-1386.

    [20]

    Richard Moeckel, Generic drift on Cantor sets of annuli, in "Celestial Mechanics" (Evanston, IL, 1999), Contemp. Math., 292, Amer. Math. Soc., Providence, RI, (2002), 163-171.doi: 10.1090/conm/292/04922.

    [21]

    Jürgen Moser, Monotone twist mappings and the calculus of variations, Ergodic Theory Dynam. Systems, 6 (1986), 401-413.doi: 10.1017/S0143385700003588.

    [22]

    Maxime Zavidovique, Weak KAM for commuting Hamiltonians, Nonlinearity, 23 (2010), 793-808.doi: 10.1088/0951-7715/23/4/002.

    [23]

    _____, Strict sub-solutions and Mañé potential in discrete weak KAM theory, Commentarii Mathematici Elvetici, 87 (2012), 1-39.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(82) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return